MathSciNet Relay Station
MathSciNet bibliographic data
MR2386503 35L20 (35C05 65M99)
Chen, J.; Liu, F.; Anh, V. Analytical solution for the time-fractional telegraph equation by the method of separating variables. J. Math. Anal. Appl. 338 (2008), no. 2, 1364–1377.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement